Yun Shi
Results

Journal Article
Singularly Perturbed Renormalization Group Method and Its Significance in Dynamical Systems Theory
Communications in Mathematical Research , Vol. 38 (2022), Iss. 1 : pp. 99–122

Journal Article
Painlevé Property and Integrability of Polynomial Dynamical Systems
Communications in Mathematical Research , Vol. 30 (2014), Iss. 4 : pp. 358–368

Journal Article
Regularized Two-Stage Stochastic Variational Inequalities for Cournot-Nash Equilibrium Under Uncertainty
Journal of Computational Mathematics, Vol. 37 (2019), Iss. 6 : pp. 813–842

Journal
Communications in Mathematical Research
Editors:
Fuquan Fang and Tao Tang (Editor-in-Chiefs)
Yanzhao Cao and Shaoyun Shi (Managing Editors)
Electronic: 2707-8523 ISSN Print: 1674-5647